Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can swelling in the body after taking Monistat be treated?

I took monistat 1 about 7 hours ago and I woke up about an hour ago and went to go clean myself up and realized I’m extremely swollen it feels like I’m getting turned inside out, I took 2 Benadryl and I have an ice pack rn, can this be solved without going to the doctor?
Sat, 1 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hi,

It can be an allergic response. You can take antihistamines like pheneramine for symptomatic relief.
If symptoms persist, you can consult a physician and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I got a yeast infection after taking oral antibiotics. I used Monistat 1 day treatment but the ovule seemed to have not left the meds inside my vagina so I bought another and retreated myself. That was yesterday and I still have symptoms and it appears that I have irritated or made my external vulva bleed. Should I retreat or just keep the area clean and dry?

doctor1 MD

I have a yeast infection and bought the monistat 3 day. I was unable to insert the tube due to swelling. Once I pushed the tube in blood squirted out and it was dark red. What caused the blood? I tried the second day to insert and again unable so I did not persue.

doctor1 MD

Can Monistat 3 ovule cause a sore throat? After using a perfumed substance down there I assumed I had a yeast infection because of the thick white discharge. I started Monistat 3. The morning after I noticed my throat was sore. The second day I had tingling all over my body (but not in the vaginal area). I have completed the three day treatment and still have a sore throat (no swelling or discoloration anywhere on my body). I have not had and burning or itching in my vaginal region. Could this product have the make-up of amoxicillin; cause I am allergic to that as well.